Side effects almost disappear but then come back?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Carly J
Regular Member


Date Joined Dec 2006
Total Posts : 24
   Posted 12/7/2006 9:35 AM (GMT -6)   
Hi, I'm on Lexapro (for a month now) and for the first 2 weeks I had very bad nausea and was extremely tired/drowsy, but things have been looking up since then. Ever since about 2 days ago the tiredness/drowiness came back with a hit and yesterday the exact same type of nausea decided to join.

Is this normal? Aren't these particular side effects supposed to improve, especially the nausea?

Thanx :)

Riley Mo
Regular Member


Date Joined Dec 2006
Total Posts : 23
   Posted 12/7/2006 4:21 PM (GMT -6)   
Hmmm...I really didn't have any side effects (besides getting fat!!) from Lexapro. I would still say it's worth continuing it and I would guess the side effects will subside soon. Other than the weight gain, it's been an excellent med for me.

Carly J
Regular Member


Date Joined Dec 2006
Total Posts : 24
   Posted 12/8/2006 1:28 AM (GMT -6)   
I'm sure they should, I was just a bit curious seeing as they're supposed to go away...not get worse.
Thanx!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 22, 2017 10:40 AM (GMT -6)
There are a total of 2,829,206 posts in 310,548 threads.
View Active Threads


Who's Online
This forum has 152668 registered members. Please welcome our newest member, grobie.
442 Guest(s), 21 Registered Member(s) are currently online.  Details
jazzgtrl4, Novi68, Wings of Eagles, Tagier, MaxPhunn, Italatin8, mattamx, tickbite666, tennisplayer, Sunnifi, Doire, 142, Lanah, Emma Dawson, InTheShop, quincy, ChickenArise, climbsnowgirl, Traveler, Tall Allen, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer